# SDR SWIA2023102300801

- Difficulty date: August 1, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 39,274 hours, 38,396 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Unknown
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP VANE HAS 5 EACH MOUNTS THAT ARE CHAFED / GALLED.   (C-CHECK RO 10/21/2023)   REMOVED AND INSTALLED NEW PART 601R14560-6 FLAB VANE MOUNT AT RIB FS296.07 REF CRJ200 SRM 51-42-06 AND SRM 51-42-13 AND 4 EACH MOUNTS ARE WITH-IN LIMITS REF REO  601R-57-53-195 REV -F DATED 2017-12-19 AND REO 601R-57-53-019 REV NC DATE NOVEMBER 22 1996 .COMPLIED WITH 51-900-1003-SKY
